# SDR 9JLA2021072728465

- Difficulty date: July 2, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N640AK
- Make and model: Cessna 560XL
- Aircraft serial: 5606258
- Aircraft time: 546 hours, 415 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Current Limiter
- Part number: SM400D
- Condition: Tripped
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

THE FLIGHT CREW REPORTED WITH THE APU GENERATOR ON, STARTED RIGHT ENGINE, THE STARTED LEFT ENGINE AND SECONDS LATER RECEIVED AN AMBER "J-BOX CURRENT LIMITER" WARNING. ALSO THIS TRIPPED THE HT012 CIRCUIT BREAKER. THIS FAULT RESULTED IN THE FLIGHT BEING CANCELED. THE MAINTENANCE VENDOR DETERMINED THAT THE CURRENT LIMITER (HZ114) HAD TRIPPED. THE CURRENT LIMITER WAS REMOVED AND REPLACED WITH A NEW UNIT. OPERATIONS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
